# SDR CA980507012

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Retainer
- Part number: 50420013471
- Condition: Corroded
- Location: Cabin
- Part time: 14,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDOW RETAINERS OF WINDOWS 2 AND 3 IN THE PASSENGER COMPARTMENT WERE FOUND TO BE CORRODED.  THE CORROSION IS DIFFICULT TO SEE WHEN THE WINDOW SHADE ASSEMBLY IS INSTALLED BUT OBVIOUS WHEN SHADES ARE REMOVED.  SUBMITTER STATED LEAKING SEALS OF THE WINDOW RETAINERS COULD CONTRIBUTE TO SERIOUS FUSELAGE CORROSION.
